Our expert says:
Most antidepressants cause a decrease in libido / sex drive in SOME of those who take them, male or female. But not in everyone. Discuss this with your psychiatrist, as a different type of AD might suit you better, both as regards the annoying swexual side-effect, and because the Trepiline doesn't seem to be dealing well with the anxiety aspect of your problems. If you have been treated so far only by a GP, I think it's best, especially when there is anything less than an excellent response first time round, to get assessed and discuss treatment options, with a specialist psychiatrist, though once the best treatment has been identified, a GP can coninue to mprovide the prescriptions and monitor progress.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.